# SDR DLL17980414

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Component: 3506892
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 25B EMERGENCY TRACK LIGHT INOP.  FOUND SOCKET BAD, REPLACED SAME.
